# SDR SWAA012535

- Difficulty date: September 11, 2001
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 6546546
- Condition: Cracked
- Location: Lh W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND Lt W/W SUPPORT FITTING CRACKED AT BS 716, LBL 68 & WL 192.  REPAIRED FITTING PER SRM.
